MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0972-5229.162475

Медицинская библиотека · Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine · 2015

An unusual toxicity with beta blocker and calcium channel blocker.

Anand Vijay, Nair Shalini

Клинический случайСтатьяПеревод в очереди

Аннотация

The increasing use of beta and calcium channel blockers for management of cardiac comorbidities has led to more frequent complications in the postoperative period. Anesthetic interaction with these drugs can lead to delayed manifestations of features of toxicity, even when administered in therapeutic doses. We report a case with an uneventful intraoperative period but profound bradycardia and hypotension postoperatively, only relieved with high-dose insulin therapy.

Для цитирования: Anand Vijay, Nair Shalini. An unusual toxicity with beta blocker and calcium channel blocker.. Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine. 2015. DOI: 10.4103/0972-5229.162475.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.